Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have imbalance due to dizziness. Tests all fine. Cause and cure?

mariellehi, im jetro gonzales, 23 years old. i just want to ask why i always feel like i will be always imbalance because of dizziness . im suffering in this situation for almost 2 years.. here is the story before it happens. one night i suffer from extreme nervousness because i cant breathe easy and makes me think i have a heart problem from that i felt my blood rises to my head and started to get dizzy. starting that night i always feel that i will get imbalance. test has been done, head ct scan , echo heart test, blood test but all results are ok they say im ok. hope you can help me to figure out my problem.. thank you
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
you might suffering from Vertigo or Migraine. proper clinical history needs to be taken before we can diagnose the problem. Please visit your family physician (to be precise an ENT specialist) who can evaluate you based on a detailed history.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor